# SDR 99ZZZX532

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17059
- Make and model: Cessna R182
- Aircraft serial: R18201915
- System (JASC): 3110 · Instrument Panel
- Part: Insulation
- Condition: Deteriorated
- Location: Instrument Panel
- Part time: 7,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOAM INSULATION ON UNDERSIDE OF INSTRUMENT PANEL GLARESHIELD DRIED OUT FROM AGE FLAKING POWDERY MATERIAL FALLING DOWN ON INSTRUMENTS.  ENGINE INSTRUMENT CLUSTER NOT SEALED AND HAS BEEN CAUSING ENGINE INSTRUMENTS TO BECOME ERRATIC.  HAD TO CHANGE FUEL QUANTITY GAUGES BECAUSE OF THIS PROBLEM.  REMOVED INSULATION AND SEALED ENGINE INSTRUMENT CLUSTER.
